# SDR CA020322009

- Difficulty date: March 19, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 1,841 hours
- Engine: Allsn 250C20J
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Obstructed
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 100 HOUR ANNUAL & 12 MONTH INSPECTION. PROCEEDED TO CHECK OP OF LOW FUEL WARNING SYS. REMOVED FUEL LINE GOING TO AIRFRAME FUEL FILTER AND ATTACHED LONG FUEL LINE SO WE COULD DRAIN FUEL CELL VIA A/C FUEL BOOST PUMPS. WE PUT A/C POWER ON AND NOTED A/C HAD 80 GALLONS OF FUEL.  APPLIED POWER TO A/C FUEL BOOST PUMPS AND STARTED TO DRAIN THE FUEL SYS. NOTED THAT FUEL INDICATOR HAD NOT MOVED OFF ITS INDICATED 80 GALLONS, EVEN THOUGH LARGE AMOUNT OF FUEL HAD BEEN REMOVED FROM A/C.  REMOVED FUEL CAP AND FOUND THAT RUBBER FUEL CELL HAD COLLAPSED AND OBSTRUCTED THE VENT LINE.
